# SDR SIMA20141015005

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 26,425 hours, 22,449 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND ENG NR 1 SMOKING, ENG WAS SHUTDOWN NORMALLY.  DURING TAXI NOTICED SMOKE ON POST FLIGHT APPROX 10 MIN LATER.  NO OIL WETTING FOUND UPON INSPECTION IAW ETN-EM-79-015.  R & R LPT SHAFT PLUG O RING & MAGNETIC CARBON BREATHER SEAL WITHIN 50 FLIGHT HOURS TDMI 682T7917 IF SUBSEQUENT SMOKE ON SHUTDOWN EVENT OCCUR WHILE TDMI IS OPEN NO FURTHER INSPECTIONS REQUIRED IAW ETN-EM-79-015.
